Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Hello!

By registering with us, you'll be able to view our forums in full as well as discuss, share and private message other members of Behind The Gray. Why not join us now?
Sign in to follow this  
Susie A

Still having migraines 5 years after ruptured aneurysm

Recommended Posts

I had a ruptured aneurysm at the anterior communicating artery and subsequent SAH 5 years ago. The aneurysm was coiled and every since the day I woke from the anaesthetic and procedure I have been having horrendous migraines. I have tried everything that the neurologist will give me to no avail.

 

The latest drug is an off licence anti convulsant called Zonisimide which has yet to take affect as I am suffering about 12- 15 days a month now. So far from getting better I seem to be getting worse. Has anyone else suffered migraines, with numb foot, face, tongue and extreme feelings of stress? I should add I am retired and a young 65! 

  • Sad 2

Share this post


Link to post
Share on other sites

Welcome Susie so sorry to hear about that...  I don't but maybe someone will read and be able understand.

 

take care.

Share this post


Link to post
Share on other sites

Hi Susie I had terrible headaches not as bad now my Dr gave me co-codomol and amitriptyline for them and they are alot better xxx

 

Hope yours improve soon xxx

 

I am 16 years out now and they do get better xxx

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...